MAUDE Adverse Event Report: BECKMAN COULTER COULTER LH 780 HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER COULTER LH 780 HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL
Catalog Number 723585
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/07/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer (fse) was at the customer site and observed a disconnected tubing from port 7 on the blood sample valve (bsv).The fse reattached tubing at port 7 of the bsv and the instrument ran without any leaks and error messages.The repairs were verified per established service procedures.The beckman coulter internal identifier for this event is (b)(6).
 
Event or Problem Description
The customer reported an uncontained leak of 50ml from the coulter lh 780 hematology analyzer while running the analyzer.There were low vac drifted error messages reported by the customer at the time of the event.Erroneous patient results were not generated and there was no change or effect to patient treatment in connection to the event.There was no impact to patient results and controls.The customer was wearing personal protective equipment (ppe) consisting of laboratory coat, protective eyewear and gloves at the time of the event and there was no report of injury or biohazard exposure to open wounds or mucous membranes.

Brand Name
COULTER LH 780 HEMATOLOGY ANALYZER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd
brea CA 92821
MDR Report Key6074813
Report Number1061932-2016-00945
Device Sequence Number76184
Product Code GKZ
UDI-Device Identifier15099590282431
UDI-Public(01)15099590282431
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K061616
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/07/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number723585
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2016
Initial Report FDA Received Date11/02/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1